# SDR DALA1118013114

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261 DF DELAMINATED.  FABRICATED FLOOR  PANEL 261DF ON STAM TRAVELER T11/873481 IAW DWG 3D25-40640.MATERIAL 4505-37400ICC-9 BATCH 1983368.
